Discussions that mention neurontin

Back Problems board


Oh yes. I gained alot of weight too from the Neurontin and Lyrica. I could have just eaten more because of sitting around too much but my appetite was out of control. I am post gastric bypass so it was very disturbing to me. Finally my Dr. changed me to Topamax. The side effect with that is weight loss. I think 5lbs or something. Nothing exciting. I still feel swollen though. Not sure if from that or another med. The Lyrica and Neurontin caused me to retain water too.
Mine was an increase in an already high sweet tooth. Lyrica and Neurontin are notorious for weight gain. The kind that sneaks up on you too, not just a lb here or there. Mine was like 10 per week with each new dose. I recently stopped taking it for that very reason. Being overweight is not good for our backs and having a sweet tooth to begin with is just bad all around. Of course if I had noticed a huge improvement in how I felt, I would have continued to take the meds and tried to make modifications to my diet instead. I had initial results but after a few months my symptoms continued to increase and I couldn't keep increasing the neurontin. Lyrica is supposed to be the better of the two but it made my vision too bad to stay on that one. I hope that doesn't happen to you.